# SDR CA150318003

- Difficulty date: February 19, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 29,549 hours
- Engine: Pwa PT6A67D
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) APPROXIMATELY 6 MILES FINAL THE GPS FLAGGED.  CREW CALLED FOR A GO-AROUND.  IN THE GO-AROUND THE GPS CAME BACK ON LINE. THE CREW THEN RECEIVED VECTORS FOR NDB APPROACH AND LANDED WITHOUT INCIDENT.  IT WAS THOUGHT TO BE A LOSS OF RAIM-RECEIVER AUTONOMOUS INTEGRITY MONITORING.  DUE TO THIS THE CREW DECIDED TO CONTINUE SCHEDULED RUN.  RAIM WAS SHOWING AVAILABLE PRIOR TO THE APPROACH AND THE GPS WAS USED THROUGHOUT THE REMAINDER OF THE DAY WITH NO ADDITIONAL REPORTED ISSUES.
